Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
how high are your liver enzymes?
do you have your blood testing results
what medications are you taking? some cholesterol lowering medications can cause elevation of your liver enzymes?
do you drink alcohol?
what type of cancer has metastasized to your liver? a coffee enema will not help bring down your liver enzymes if you have cancer spread into your liver.
did you have a biopsy of your cancer to know what type it is?
I am sorry about your diagnosis of cancer.
it sounds like the cancer in the liver is causing the elevation of the liver enzymes.
at your age of 84, it can be difficult to receive chemotherapy to fight the cancer which has spread.
oral chemotherapy drugs like xeloda are expensive, but could slow down your cecum colon cancer
if you have pain in your liver from the growth of the cancer, pain below your right ribs, you can ask for a course of radiation therapy to the whole liver for 7 treatments to help shrink down the cancer in the liver and decrease pain.
let me know if you have questions.
you are welcome
Let me know if you have other questions.If done for now, please leave Positive Rating of 5 Stars so I can get credit for helping you today.We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.Here is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
thank you for that
thanks for using JustAnswer.com